# SDR DALA1239441503

- Difficulty date: June 28, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 91,628 hours, 18,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EMERGENCY LIGHTS CAME ON.  FOUND LOOSE CONNECTOR ON CHARGER.  SECURED CONNECTOR AND REPLACED BATTERY PACK AT CHARGER LOCATED AT 38G.  SYSTEM OPS CHECKED NORMAL PER AMM SEC 33-51.
